Couldn't find what you looking for?

TRY OUR SEARCH!

I started taking birth control about 6 months ago before I got married. Since then it seems like I've had decreased sexual interest, vaginal dryness, and difficulty becoming aroused. I am a newlywed and have never had problems before. I was curious if anyone else has had any problems. The brand I am on is Yaz. I definitely need to figure out what is wrong because I know that a young couple should have sex more than once a month!

Loading...

Hi SugarNashville,
I have been on birth control for about 3 years. I also have a decrease in sexual interest, vaginal dryness and difficulty becoming aroused. I try to get myself exicted before we do it but then, its like I'm dead to the world down there. It's sooo frustrating. I found I am more aroused on the last day of my period and the first day of my 1st pill. I always used to blame it on my fiance because I never had a problem until I met him. Then I realized, I starting taking birth control soon after we met. I came to the conclusion it had to be the pills. I have heard of women saying they do have a decrease in sexual interest when they are on the pill but it hasn't been officially proven.
Reply

Loading...

i have been on yaz for about two years. i love it, clear skin, etc. but a couple months ago i decided to start taking it in the evening instead of at noon to hopefully be 100% on time every day. after a couple weeks i started to experience the side effects you all are mentioning--vaginal dryness, lack of sexual interests, and changes in my skin.

About a week ago, fed up with all of this, I put it together that maybe it had to do with the time I was taking my birth control. I switched back to taking it at noon everyday, and no joke, all of these side effects have vanished. My face is clearing up, sexual interest has increased, and I have had no vaginal dryness.

just a thought, try switching the time of day you are taking your yaz and see what happens!
Reply

Loading...